Skip to content
My WebMD Sign In, Sign Up
Can a cortisone shot trigger a migraine?
avatar
An_205151 posted:
My 14 year old daughter received cortisone injections in her shin to help reduce chronic inflammation (shin splints). About 24 hours later she started to have a headache which worsened over a period of several days. She had some nausea and inability to concentrate and a severe headache. Sounds like a migraine, except that the pain was in the back top of her head. She never has headaches and was wondering if it could have been from a reaction to the cortisone.
Reply
 
avatar
carpetcrawler5 responded:
There's a lot of side effects you can get from steroids. Look the type up and see what the side effects are, and meanwhile tell her dr.


Helpful Tips

Try dietary changes, exercise, other preventive and abortive drugs, Botox
These are typical chronic migraine headaches. While I cannot give specific advice to anyone without seeing them first, there are some ... More
Was this Helpful?
2 of 2 found this helpful

Related News

There was an error with this newsfeed

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.

For more information, visit the Duke Health Pain Disorders Center